Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

My heart flutters when i am relaxing

The last month or two occasionally I have had some weird things going on. Sometimes I will be relaxing and it feels like my heart flutters for a few seconds and then i m fine. It use to happen very rarely, but the last few months it has been happening more and more. And then last night my heart has just been racing and it feels like I can t breath . And today it s even worse my chest hurts and I can feel my heart skip all around its been going on for hours. my neck feels like its swollen or something. I don t know if i m on the verge of a heart attack or what. im only 19 and have never had any problems with my heart before. Does this sound serious. It feels like im going to have a heart attack any second its very scary.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Go to the emergency room immediately. They will test you and find out what the problem is. Good luck.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor